# SDR SIMA991412

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, FOUND FORWARD EMERGENCY FLOOR, EXTERIOR AND EMERGENCY EXIT DOOR LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LOCATION 3WL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
